To the men who started finasteride at age 19 or younger

Soviet Youth

Member
Reaction score
1
Hey everyone, I'm an 18 year old guy who is losing his hair but I am scared to start finasteride as I am worried about the potential side effects and the issue of finasteride maybe interfering with my physical development.

Did you get any side effects?

Has it affected your development (growth) in your opinion?

Any unusual side effects compared to people who started it at an older age?

Thanks.
 

Yoshi3Mario

Established Member
Reaction score
56
I started pretty much on my 18th bday. Only effect it might have had on me is my facial hair. To be honest though it might not have had any effect on that at all.

If you were like me 1 percent chance of sides is not any big deal when it comes to losing hair at the age of 18.

good luck to you.
 

umair

Established Member
Reaction score
0
Strtd on my 19th birthyday...its been 40 days....no side effects so far....don't pay any attention to those horror stories on net...u gotta gv chance to itself...believe in urslef nd think u cnt be in those 1%men who got some side effects...
 

Yoshi3Mario

Established Member
Reaction score
56
I'm 30 now. Quit at the age of 27.5.

Quit because I just didn't want to be altering my hormones anymore.
 
Reaction score
4
I started taking finasteride a couple months before I turned 20 and I've been 20 for a couple weeks now. I'm still new to the drug, but I have had side effects things like sometimes having a weird tingling feeling during masturbation, oily skin, increased acne, watery semen. Listen man don't worry about the side effects, if your side effects are that bad you can just stop taking it. Also I don't think being young increases your chances of having side effects. The only kind of real concern is that it could possibly prevent further penis growth, but at 18 your penis probably is what it is.
 

Yoshi3Mario

Established Member
Reaction score
56
Actually dht doesn't effect penis growth after the womb. It effects prostate growth in your later adult years. From puberty and on testosterone effects penis growth. And finasteride increases that.
 

centurie

Established Member
My Regimen
Reaction score
193
Started on my 18th birthday, pretty sure it stunted my facial hair development but I'm still very hairy everywhere else. No problem in gaining muscle as I have bulked up over the past year and no problems with erections unless when drunk. I am 20 now have been taking 1mg ED
 

Yoshi3Mario

Established Member
Reaction score
56
You're still young with the facial hair thing. It seems many guys peak on facial hair around 20
to 30. Mine has continued to grow in since I quit 3 years ago. But at a very slow rate.

I'm hoping that as I go bald my facial hair continues to develop
 

dusty

Established Member
My Regimen
Reaction score
16
I started when I was 19...recently switched to dutasteride...no sides
 

g.i joey

Senior Member
Reaction score
1,961
It'll not reverse beard development but mine def comes in slower since starting finasteride (4months)
 

Yoshi3Mario

Established Member
Reaction score
56
Yes, If your beard is grown in already it won't be effected. It your facial hair is still developing, it will probably be stunted by finasteride.
 

siemprefuertes

New Member
Reaction score
0
Yes, If your beard is grown in already it won't be effected. It your facial hair is still developing, it will probably be stunted by finasteride.

Do you think that finasteride can stunt height growth or penis growht at 18 years old? Or propecia only affects to the beard?
 

BackSoThickHoesWantTheTip

Established Member
Reaction score
8
im 18 and been on finasteride for the past 6 months. i have experienced the following side effects:
Decreased Libido (nothing serious)
Lower Sperm count(again, nothing serious)
 

jd_uk

Senior Member
Reaction score
304
im 18 and been on finasteride for the past 6 months. i have experienced the following side effects:
Decreased Libido (nothing serious)
Lower Sperm count(again, nothing serious)

How do you know that your sperm count is lower? That's a pretty big side effect to have. "Here take this drug, it will keep your hair but make you less fertile". !
 
Top